MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION GENERATOR; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-10-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has indicated that the product is in process of being returned to cooper surgical for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that since purchase on 8/23/23, customer has had an issue with receiving an error code that is r/f leakage error code.Customer spoke with technical support with cooper surgical and did everything suggested.They put long socks over the stirrups, made sure the machine is plugged directly into the wall and not into a surge protector or extension cord, making sure they were using the split circuit patient return pad, and making sure the patient is not touching anything metal at all.Customer is still getting the r/f leakage when using the coag feature to cauterize the bleeding.Lp-10-120 leep 2023-10-0000538.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
Distribution history: this complaint unit was manufactured at csi on 7/25/2023 under wo#'s (b)(4) and shipped on 08/07/2023.Manufacturing record review: dhr's 337638 & 330581 were reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed one similar reported complaint condition.Product receipt: the complaint unit was returned on rma (b)(4) 11/2/2023.Visual evaluation: visual examination of the complaint unit revealed physical damage.The damage was determined to be to the cart part of the system and occurred during transit back to csi.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: although not confirmed on this unit capa 801 had been issued to determine a root cause on rf leakage complaints.Based on the findings, the design is intact and not faulty.The leep system is designed with a safety feature to cut power in any mode when rf leakage is detected.This is in place to protect the end user and patient from potential shock.In the investigation, the failure had been repeated, but under certain conditions relevant to set up/environment.The system was tested with no defect, but it was damaged in return transit and scrapped out.The investigation had determined the design is not faulty and its safety feature will cut power in any mode when rf leakage is detected.Coopersurgical will continue to monitor this complaint condition for trends.

Brand Name
LEEP PRECISION GENERATOR
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key17999294
Report Number1216677-2023-00137
Device Sequence Number20514531
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public(01)00888937014228
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown